Global Bifurcation of Positive Solutions of Neumann Boundary Value Problems for Second-order O.D.E.

CHEN Ruipeng, MA Ruyun, YAN Dongming

Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 515-528.

PDF(341 KB)
PDF(341 KB)
Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 515-528. DOI: 10.12387/C2012039

Global Bifurcation of Positive Solutions of Neumann Boundary Value Problems for Second-order O.D.E.

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2012, 0(3): 515-528 https://doi.org/10.12387/C2012039

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(341 KB)

Accesses

Citation

Detail

Sections
Recommended

/